Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Anxiety, chest pain, headache, dizziness, spaced out. Taking Doxycycline. What might this be?

Hello i have been diagnosed with sinusitis three months ago, after 5 days on bilaxin i started having major anxiety issues, heart papilations, chest pain , headaches , etc. my Dr. took me off of them and put me on a 10 course of amoxicllin which i still had same side effects as before, i finnally went back last week after medicines not helping still with sinus pressure, constant draining, etc. I was put on doxycycline and almost immediatley after first dose my symptoms of sinusitis were gone, i have been on this antibiotic for 5 days now with no-little sinus problems, however now im experiencing anxiety again and chest pain and BAD headaches, and all day when i stand up i feel dizzy and spaced out like im going to pass out. any suggestions as to what this might be?
Asked On : Sun, 12 Aug 2012
Answers:  0 Views:  188 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor